# SDR IPXA09855855

- Difficulty date: May 11, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-W3-21, LT OTBD FLAP UPPER SURFACE STA XF 346 PREVIOUS REPAIR DOUBLER GOUGED AND FASTENER HIGH WITH SHORT ED.  REMOVED PREVIOUS REPAIR, REMOVE DAMAGE.  INSTALLED NEW REPAIR IAW REO-G 12688 AND UPS EO DC8-5730-33322-A.
